# SDR AALA201812149003

- Difficulty date: December 12, 2018
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 20,260 hours, 7,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE BEAM, FR 68, RBL -Y1292. REPAIRED THE BEAM IAW SRM 53-41-14-300-001 NR 5.
